Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    FCECC2 is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    under some plywood sheets
    Posts
    2,260

    Unhappy arrggh pain in kidneys after only 400mg of fina..

    im doin fina at 100mg ED for 6 weeks with test and after only thre inject my lower back hurts...

    its normal??

    i made a front load of 200mg on the first inject

    plz help!!!

    trls63

  2. #2
    Got Gear?'s Avatar
    Got Gear? is offline Member
    Join Date
    Nov 2002
    Location
    BC Canada
    Posts
    528
    It'd really surprise me if your kidneys are already complaining.

    Could be lower back pumps.... but it's even early for that.

  3. #3
    painintheazz's Avatar
    painintheazz is offline Anabolic Member
    Join Date
    Dec 2002
    Location
    Boston area
    Posts
    3,352
    Could be all in your mind too. That is a very short time for anything to really take effect.

    Pain

  4. #4
    FCECC2 is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    under some plywood sheets
    Posts
    2,260
    thanks guyz i think im paranoying about this...
    Last edited by FCECC2; 03-02-2003 at 04:20 PM.

  5. #5
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    Fina is NOT kidney toxic there is no edvandance to support that it is. Could be lower back pumps. Your water intake should be high as well.

  6. #6
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    i wish fina kicked in for me after three injects...more like 21 before i see anything! but i still havn't experienced anything like that yet other than some mild pumps in lower back on leg day after squats/leg press. it goes away after im finished at the gym, so if it sticks around for more than a day i would begin to worry.

  7. #7
    FCECC2 is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    under some plywood sheets
    Posts
    2,260
    bump


    i want to see if anyone ever had kidney pain when using trenbolone ...
    and ive seen a lot of article saying that tren is very toxic to kidney.
    im on day 5 and my lower back is in pain since day 2
    thanks

  8. #8
    animal instinct is offline New Member
    Join Date
    Dec 2002
    Posts
    33
    Bro what about lowering your dose a bit and finding out....or maybe stopping all together. This is one of the topics which you will get 1000 yes answers and 1000 no's....I think you really need to find out for yourself....because it appears there is no clear answer to whether or not Fina affects the kidneys...it seems to be an individual thing...personally I have never run Tren but I have read enough evidence to believe it is not toxic to the kidnesy but I don't have the time to search for the studies/posts. I think stopping the Fina for 3-4 days should give you your answer....if the pains stops you know that the Fina is causing it....and if it doesn't then you know it is something else. What do you think about trying that bro?

  9. #9
    Lift Chief's Avatar
    Lift Chief is offline Member
    Join Date
    Apr 2002
    Location
    Approaching Nirvana.
    Posts
    905
    Originally posted by silverfox
    Fina is NOT kidney toxic there is no edvandance to support that it is. Could be lower back pumps. Your water intake should be high as well.
    Word- fina is not kidney toxic- it's a myth.

  10. #10
    BLASTER40 is offline New Member
    Join Date
    Jan 2003
    Location
    IN THE GYM
    Posts
    29
    drink some cranberry juice that should flush your kidney's faster than
    water, if you still concerned about it, but what the others are saying
    about tren is true it's not kidney toxic.

  11. #11
    saint808's Avatar
    saint808 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    452
    What colour is your urine? is it brown and foamy? How much water are you taking in? Are you taking anything else? Have you ever had kidney problems before? Do you have prostate problems? Could be a number of things.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •